New delay-dependent stability criteria for T-S fuzzy systems with time-varying delay

Fang Liu, Min Wu, Yong He, Ryuichi Yokoyama

Research output: Contribution to journalArticle

92 Citations (Scopus)

Abstract

This paper is concerned with the stability problem of uncertain T-S fuzzy systems with time-varying delay by employing a further improved free-weighting matrix approach. By taking the relationship among the time-varying delay, its upper bound and their difference into account, some less conservative LMI-based delay-dependent stability criteria are obtained without ignoring any useful terms in the derivative of Lyapunov-Krasovskii functional. Finally, two numerical examples are given to demonstrate the effectiveness and the merits of the proposed methods.

Original languageEnglish
Pages (from-to)2033-2042
Number of pages10
JournalFuzzy Sets and Systems
Volume161
Issue number15
DOIs
Publication statusPublished - 2010 Aug 1

Fingerprint

T-S Fuzzy Systems
Delay-dependent Criteria
Delay-dependent Stability
Stability criteria
Fuzzy systems
Time-varying Delay
Stability Criteria
Derivatives
Lyapunov-Krasovskii Functional
Weighting
Upper bound
Derivative
Numerical Examples
Term
Demonstrate
Relationships

Keywords

  • Delay-dependent stability
  • Linear matrix inequalities (LMIs)
  • Lyapunov-Krasovskii functional
  • T-S fuzzy systems
  • Time-varying delay

ASJC Scopus subject areas

  • Artificial Intelligence
  • Logic

Cite this

New delay-dependent stability criteria for T-S fuzzy systems with time-varying delay. / Liu, Fang; Wu, Min; He, Yong; Yokoyama, Ryuichi.

In: Fuzzy Sets and Systems, Vol. 161, No. 15, 01.08.2010, p. 2033-2042.

Research output: Contribution to journalArticle

Liu, Fang ; Wu, Min ; He, Yong ; Yokoyama, Ryuichi. / New delay-dependent stability criteria for T-S fuzzy systems with time-varying delay. In: Fuzzy Sets and Systems. 2010 ; Vol. 161, No. 15. pp. 2033-2042.
@article{62b8ea3952bf4cd991c294d49a85cb8e,
title = "New delay-dependent stability criteria for T-S fuzzy systems with time-varying delay",
abstract = "This paper is concerned with the stability problem of uncertain T-S fuzzy systems with time-varying delay by employing a further improved free-weighting matrix approach. By taking the relationship among the time-varying delay, its upper bound and their difference into account, some less conservative LMI-based delay-dependent stability criteria are obtained without ignoring any useful terms in the derivative of Lyapunov-Krasovskii functional. Finally, two numerical examples are given to demonstrate the effectiveness and the merits of the proposed methods.",
keywords = "Delay-dependent stability, Linear matrix inequalities (LMIs), Lyapunov-Krasovskii functional, T-S fuzzy systems, Time-varying delay",
author = "Fang Liu and Min Wu and Yong He and Ryuichi Yokoyama",
year = "2010",
month = "8",
day = "1",
doi = "10.1016/j.fss.2009.12.014",
language = "English",
volume = "161",
pages = "2033--2042",
journal = "Fuzzy Sets and Systems",
issn = "0165-0114",
publisher = "Elsevier",
number = "15",

}

TY - JOUR

T1 - New delay-dependent stability criteria for T-S fuzzy systems with time-varying delay

AU - Liu, Fang

AU - Wu, Min

AU - He, Yong

AU - Yokoyama, Ryuichi

PY - 2010/8/1

Y1 - 2010/8/1

N2 - This paper is concerned with the stability problem of uncertain T-S fuzzy systems with time-varying delay by employing a further improved free-weighting matrix approach. By taking the relationship among the time-varying delay, its upper bound and their difference into account, some less conservative LMI-based delay-dependent stability criteria are obtained without ignoring any useful terms in the derivative of Lyapunov-Krasovskii functional. Finally, two numerical examples are given to demonstrate the effectiveness and the merits of the proposed methods.

AB - This paper is concerned with the stability problem of uncertain T-S fuzzy systems with time-varying delay by employing a further improved free-weighting matrix approach. By taking the relationship among the time-varying delay, its upper bound and their difference into account, some less conservative LMI-based delay-dependent stability criteria are obtained without ignoring any useful terms in the derivative of Lyapunov-Krasovskii functional. Finally, two numerical examples are given to demonstrate the effectiveness and the merits of the proposed methods.

KW - Delay-dependent stability

KW - Linear matrix inequalities (LMIs)

KW - Lyapunov-Krasovskii functional

KW - T-S fuzzy systems

KW - Time-varying delay

UR - http://www.scopus.com/inward/record.url?scp=77955278173&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77955278173&partnerID=8YFLogxK

U2 - 10.1016/j.fss.2009.12.014

DO - 10.1016/j.fss.2009.12.014

M3 - Article

VL - 161

SP - 2033

EP - 2042

JO - Fuzzy Sets and Systems

JF - Fuzzy Sets and Systems

SN - 0165-0114

IS - 15

ER -